Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 12

Exchange relation planar algebras of small rank
Zhengwei Liu.
Trans. Amer. Math. Soc. 368 (2016), 8303-8348
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551573
Optimal Sobolev trace embeddings
Andrea Cianchi and Luboš Pick.
Trans. Amer. Math. Soc. 368 (2016), 8349-8382
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551574
Homogeneous minimal polynomials with prescribed interpolation conditions
Leokadia Białas-Cież and Jean-Paul Calvi.
Trans. Amer. Math. Soc. 368 (2016), 8383-8402
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551575
Affine permutations and rational slope parking functions
Eugene Gorsky, Mikhail Mazin and Monica Vazirani.
Trans. Amer. Math. Soc. 368 (2016), 8403-8445
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551576
Reproducing formulas for generalized translation invariant systems on locally compact abelian groups
Mads Sielemann Jakobsen and Jakob Lemvig.
Trans. Amer. Math. Soc. 368 (2016), 8447-8480
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551577
Eigenfunction expansions of ultradifferentiable functions and ultradistributions
Aparajita Dasgupta and Michael Ruzhansky.
Trans. Amer. Math. Soc. 368 (2016), 8481-8498
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551578
On generating functions of Hausdorff moment sequences
Jian-Guo Liu and Robert L. Pego.
Trans. Amer. Math. Soc. 368 (2016), 8499-8518
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551579
Thermodynamics of towers of hyperbolic type
Y. Pesin, S. Senti and K. Zhang.
Trans. Amer. Math. Soc. 368 (2016), 8519-8552
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551580
Arithmetic of abelian varieties in Artin-Schreier extensions
Rachel Pries and Douglas Ulmer.
Trans. Amer. Math. Soc. 368 (2016), 8553-8595
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551581
The inverse problem for universal deformation rings and the special linear group
Krzysztof Dorobisz.
Trans. Amer. Math. Soc. 368 (2016), 8597-8613
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551582
Transition fronts for inhomogeneous Fisher-KPP reactions and non-local diffusion
Tau Shean Lim and Andrej Zlatoš.
Trans. Amer. Math. Soc. 368 (2016), 8615-8631
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551583
On digit frequencies in $𝛽$-expansions
Philip Boyland, André de Carvalho and Toby Hall.
Trans. Amer. Math. Soc. 368 (2016), 8633-8674
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551584
Transition fronts for the Fisher-KPP equation
François Hamel and Luca Rossi.
Trans. Amer. Math. Soc. 368 (2016), 8675-8713
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551585
The inclusion problem for mixed norm spaces
Wayne Grey and Gord Sinnamon.
Trans. Amer. Math. Soc. 368 (2016), 8715-8736
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551586
Cyclic polynomials in two variables
Catherine Bénéteau, Greg Knese, Łukasz Kosiński, Constanze Liaw, Daniel Seco and Alan Sola.
Trans. Amer. Math. Soc. 368 (2016), 8737-8754
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551587
From resolvent estimates to unique continuation for the Schrödinger equation
Ihyeok Seo.
Trans. Amer. Math. Soc. 368 (2016), 8755-8784
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551588
Minimal thinness with respect to symmetric Lévy processes
Panki Kim, Renming Song and Zoran Vondraček.
Trans. Amer. Math. Soc. 368 (2016), 8785-8822
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551589
On the diminishing process of Bálint Tóth
Péter Kevei and Viktor Vígh.
Trans. Amer. Math. Soc. 368 (2016), 8823-8848
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551590
$n$-dimensional projective varieties with the action of an abelian group of rank $n-1$
De-Qi Zhang.
Trans. Amer. Math. Soc. 368 (2016), 8849-8872
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551591
Intrinsic volumes of Sobolev balls with applications to Brownian convex hulls
Zakhar Kabluchko and Dmitry Zaporozhets.
Trans. Amer. Math. Soc. 368 (2016), 8873-8899
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551592
The structure of automorphic loops
Michael K. Kinyon, Kenneth Kunen, J. D. Phillips and Petr Vojtěchovský.
Trans. Amer. Math. Soc. 368 (2016), 8901-8927
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551593
Preserving positivity for matrices with sparsity constraints
Dominique Guillot, Apoorva Khare and Bala Rajaratnam.
Trans. Amer. Math. Soc. 368 (2016), 8929-8953
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551594
Periodic points and the measure of maximal entropy of an expanding Thurston map
Zhiqiang Li.
Trans. Amer. Math. Soc. 368 (2016), 8955-8999
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551595
Bases of random unconditional convergence in Banach spaces
J. Lopez-Abad and P. Tradacete.
Trans. Amer. Math. Soc. 368 (2016), 9001-9032
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3551596